Basit öğe kaydını göster

dc.contributor.authorAydogan, Seher Meliketr_TR
dc.contributor.authorBaleanu, Dumitrutr_TR
dc.contributor.authorMousalou, Aseftr_TR
dc.contributor.authorRezapour, Shahramtr_TR
dc.date.accessioned2018-06-21T07:15:32Z
dc.date.available2018-06-21T07:15:32Z
dc.date.issued2017-08-03
dc.identifier.citationAydogan, S. M., Baleanu, D., Mousalou, A., & Rezapour, S. (2017). On approximate solutions for two higher-order caputo-fabrizio fractional integro-differential equations. Advances in Difference Equations, 2017(1), 1-11. doi:10.1186/s13662-017-1258-3tr_TR
dc.identifier.issn1687-1847
dc.identifier.otherWOS:000406932900001
dc.identifier.urihttp://hdl.handle.net/11729/1313
dc.identifier.urihttp://dx.doi.org/10.1186/s13662-017-1258-3
dc.description.abstractWe investigate the existence of solutions for two high-order fractional differential equations including the Caputo-Fabrizio derivative. In this way, we introduce some new tools for obtaining solutions for the high-order equations. Also, we discuss two illustrative examples to confirm the reported results. In this way one gets the possibility of utilizing some continuous or discontinuous mappings as coefficients in the fractional differential equations of higher order.en_US
dc.language.isoenen_US
dc.publisherSPRINGER INTERNATIONAL PUBLISHING AGen_US
dc.relation.isversionof10.1186/s13662-017-1258-3
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.sourceAdvances In Difference Equationsen_US
dc.subjectApproximate fixed pointen_US
dc.subjectHigher-order fractional differential equationen_US
dc.subjectNon-singular kernelen_US
dc.subjectCaputo-Fabrizio derivationen_US
dc.subjectSingular kernelen_US
dc.subjectSystemen_US
dc.titleOn approximate solutions for two higher-order Caputo-Fabrizio fractional integro-differential equationsen_US
dc.typearticleen_US
dc.description.versionPublisher's Versionen_US
dc.contributor.departmentIşık Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümütr_TR
dc.contributor.departmentIsik University, Faculty of Arts and Sciences, Department of Mathematicsen_US
dc.contributor.authorID35549
dc.contributor.authorID56389
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US


Bu öğenin dosyaları:

Thumbnail

Bu öğe aşağıdaki koleksiyon(lar)da görünmektedir.

Basit öğe kaydını göster